Rotura del tendón aductor largo debido al ciprofloxacin.(Inglés)

Mouzopoulos G, Stamatakos M, Vasiliadis G, Skandalakis P.

Sparta Hospital, Sparta and Laiko Hospital, Athens, Greece. gmouzopoulos@yahoo.gr

We present a rare case of spontaneous rupture of the adductor longus tendon induced by ciprofloxacin. A 35-year-old man was diagnosed with pneumonia and was recommended ciprofloxacin 500 mg iv twice a day for 7 days. Three days after receiving the initial dose, he developed discomfort in his left medial thigh, and pain and swelling in the same area followed ten days later. He consulted us when he noted a palpable mass on the medial side of his left thigh, and MRI study revealed adductor longus tendon rupture. There was no obvious underlying disease or other factor causing fragility of his adductor longus tendon. We review the pathophysiological mechanisms leading to fluoroquinolone-related tendon rupture as well as the risk factors and discuss proper management.

Acta Orthop Belg. 2005 Dec;71(6):743-5.

Puede ver también

Recuperación precoz en el paciente quirúrgico

Buenos días a todos. El Servicio de Traumatología y Cirugía Ortopédica junto con el de …